# SDR K11A2025032700306

- Difficulty date: January 22, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 59,118 hours, 41,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Zone 200
- Part time: 59,118 hours, 41,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT DAMAGED AT STA 727F LBL 18".
